# SDR DALA2021060103003

- Difficulty date: May 31, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 66,569 hours, 8,623 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: False Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3351 -ATB- DUE TO CABIN PRESSURIZATION CONTROL. CORRECTIVE ACTION: NO FAULTS FOUND ON CPC 1&2. PERFORMED CPC 1&2 AUTO AND MAN OPERATIONAL TESTS WITH NO FAULTS FOUND.(7334554)
